Korean J. Math.  Vol 21, No 1 (2013)  pp.75-80
DOI: https://doi.org/10.11568/kjm.2013.21.1.75

CONTINUITY OF THE SPECTRUM ON A CLASS A(k)

In Ho Jeon, In Hyoun Kim

Abstract


Let T be a bounded linear operator on a complex Hilbert space H . An operator T is called class A operator if |T^2| ≥ |T|^2 and is called class A(k) operator if (T*|T|^{2k}T)^{\frac{1}{k+1}} ≥ |T|^2 for a positive number k. In this paper, we show that σ is continuous when restricted to the set of class A(k) operators. 


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr